• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

mirtazapine

C

charlie17

Well-known member
Joined
Jul 3, 2009
Messages
56
Location
glouscestershire
anyone been in mirtazapine im on sleeping tablets but no help can i take this with sleeping tablets to cut them down? any advice would be could. cos im knackered.xx
 
unlucky

unlucky

Well-known member
Founding Member
Joined
Mar 21, 2009
Messages
2,858
Location
Glasgow
Yes, you can take them with sleepers, mirtazipine is supposed to be a sedative drug but TBH I've had no luck with getting any sleep on them and my psych won't prescribe me sleepers.
 
C

charlie17

Well-known member
Joined
Jul 3, 2009
Messages
56
Location
glouscestershire
hello

so how do u cope cos i feel like ripping my eyes out what miligrams are u on?? thanks for replying.
 
unlucky

unlucky

Well-known member
Founding Member
Joined
Mar 21, 2009
Messages
2,858
Location
Glasgow
:LOL: I don't cope, I feel like ripping my eyes out!!:p I'm on 30mg but I really think they are useless though I know they have helped a lot of people on here. I seem to have the constitution of a horse when it comes to sedative tablets. I've seen me taking mirtazipine, a sleeping tablet and 2 nightol and still only getting a couple of hours!! No wonder sleep deprivation is used as a form of torture!!
 
C

charlie17

Well-known member
Joined
Jul 3, 2009
Messages
56
Location
glouscestershire
awfull

i know how u feel my stomach feels like crap i cant function during the day at all i walk around feeling like i pissed all the time and thats without drinking im on 2 zopiclone that make me feel like crap didnt know wether to try the mirtazapine or not?? u poor thing.
 
unlucky

unlucky

Well-known member
Founding Member
Joined
Mar 21, 2009
Messages
2,858
Location
Glasgow
It does help a lot of people, if your doc has recommended them then I'd give them a go. I've not really had any bad side effects on them but neither have I had any good effects!! I know what you mean about the stomach thing - I've got Irritable Bowel Syndrome because of my nerves and my tummy is constantly sore and washing machine like!!
 
C

charlie17

Well-known member
Joined
Jul 3, 2009
Messages
56
Location
glouscestershire
thanks

i dont know what to do doc didnt recomend them ive had them before but it made all my muscles heavy and i couldnt move. i know what u mean about ur tummy i have to have a scan for gallstones. i give up. thanks for listening. hope u sleep tonight.x
 
unlucky

unlucky

Well-known member
Founding Member
Joined
Mar 21, 2009
Messages
2,858
Location
Glasgow
You too, though its doubtful for me!! I've got a hubby who snores like a train and a 9 week old kitten who sleeps in the crook of my neck and I've no sleepers - not conducive to a good nights sleep!! Ho hum, just need to make the best of a bad lot!!:D
 
C

charlie17

Well-known member
Joined
Jul 3, 2009
Messages
56
Location
glouscestershire
sleep

will let u know how it goes. been nice talking to u. thanks hope u evening goes well.. :)
 
dib4uk

dib4uk

Well-known member
Joined
Jul 23, 2009
Messages
2,182
Location
south london,england
I'm on 15 mg a day and they do nothing for me. Even tried to get it increased but no luck. Luckly enough my stomach is fine with it as I also have Irratible bowl syndrome. Unlucky- awww sorry to hear that you're not having a good time of it on them.

All things considered- i might as well be taken a sugar lump or a plecbo because at the start I did find that they helped, but, now I see no effect.

My sleeping patten on them is totally off the scale. When I used to work, I used to have 8 hours a night bog standard times- getting up every now and then for the loo... but now with these tablets my sleeping is affected as well as my eating.
 
J

jamesdean

Guest
I take 45 mg of mirtazapine and 99% of the time they are fantastic they help with sleep in thre most I dont have any side effects and I wouldnt be without them they have been my saviour, though they dont help with paranoia.
 
Top